Lyrica Urinary And Bladder Pain

Updated
NTexas Says:

I have been on Lyrica since my lumbar fusion surgery last October. I started the Lyrica in November and gradually increased the dose to 200mg day. Since January I have had terrible urinary symptoms that feel like uti (which I do not). I have had a complete exam and the doctor found nothing. Has anyone else had similar symptoms? and if so how long has it taken for the urinary symptoms to go if the Lyrica was stopped?

3 Replies

Earliest Newest Votes
1
Carlito Says:

OMG! I have had exactly the same thing. I have been to the doctors and had urine and blood samples taken, but both turn out negative. I have a stinging sensation in my pubic area and a burning feeling when passing water. I have only been taking lyrica for 3 weeks and the symptoms started after a week of taking the drug. They also make me feel spaced out, moody with suicidal thoughts and really anxious. Considering I was prescribed this drug to control my anxiety I feel that this is not the drug for me. I am reluctant to phone my Psychiatrist because I am worried he will think I haven't given the drug long enough time to settle in but at the same time I feel so awful. I'm not sure what to do next.

Was this helpful? 0
2
Tepi Says:

i took nerontin a month prior to taking lyrica. i now have sever bladder pain. it feels like a really bad uti. i only took lyrica for 2 weeks but, i think that & the nerontin damaged my bladder. i am seeking a consultation with a neurologist & if i find out that these medications have permanently damaged my bladder i will be seeking legal counsel. i was put on detrol la to help but, its not working. the side effects that were printed out from the pharmacy did NOT mention this type of side effect. only a decrease in urination. however, onlin there are huge laundry lists indicating the side effects...i am so done with this!

Was this helpful? 0
3
VerFree Says:

Yes, Lyrica can cause some urinary issues as side effects, according to FDA reports, including retention, bladder pain, and other symptoms. Other side effects may include nausea, dizziness, drowsiness, and headache.

Ref: Lyrica Information

Once you stop taking it, however, it may take 4 to 6 weeks for the side effects to taper off, and eventually go away.

It should be noted that you should not stop taking this abruptly, as that may create the risk of seizures, if you've been taking it in high doses for a long time, then you must taper off of it slowly.

Are you on any other medications?

Was this helpful? 0

More Discussions:

Lyrica and Urinary Issues

I have been taking Lyrica 75 mg 3xs a day for at least 10 years. These past few years I have been waking up with bladder...

5 REPLIES
painful bladder and itchy body

at the clinic i got Doxytet and a 400 pill,,the bladder is better now but my body stil itchy very hard please ## Hello, ...

1 REPLY
Painful Bladder Syndrome/ Interstitial cystitis, and I.B.S.

I've suffered from P.B.S. for over 20 yrs. I am looking for an understanding dr. who would be willing to help me get...

Adderall Bladder Issues and Pain

Since I started talking Adderall IR 20MG twice daily for narcolepsy, I have noticed a vague feeling of discomfort in my ...

2 REPLIES
Trabeculated Urinary bladder

I am 38 yrs old. I use Telsar 20 & Mactor F. Walls of My Urinary Bladder are trabeculated. Though My Prostate is nor...

Synasma 400mg Side Effect on Urinary Bladder

Side effect of Synasma 400 on function of Urinary Bladder. ## According to my research, Synasma (doxofylline) rarely cau...

1 REPLY
Lyrica and Nerve Pain

Is Lyrica beneficial for nerve pain? ## I just got diagnosed with torm muscles and severe nerve damage to scapula after ...

2 REPLIES
Lyrica Swelling and Foot Pain

I took Lyrica for about 8 weeks and felt horrible on it. I had pretty much every side effect you could think of. I began...

9 REPLIES
Venlor and Lyrica for depression and nerve pain

I had a brain bleed 2007 since then i've experienced on my left side of my body serve nerve pain and depression. ## ...

1 REPLY
does anyone have nerve damage in the right chest and taking lyrica for the pain

im been taking lyrica for a least 2 weeks now and i was just wondering if anyone out there has chest nerve damage, i thi...

17 REPLIES